Ask an expert
Question

14 Dec 2004

Two Month Injection
Hi
I am currently using the two month injection from the beginning of this year and have put on approx. 10kg since. This has distressed me considerably. I did exercise for a few months and still did not lose the weight and have about given up. I have used the pill Dyan and had severe headaches to this the this pill. I would like to know if there is any other pill that I could try, maybe something new on the market.
I am 25 and have no allergys or ailments.

Answer 314 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You could try Yasmin.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.